# SDR IPXA2020041554218

- Difficulty date: April 7, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. CABIN FLOOR SUPPORT IS CORRODED AT STA. 421.578 AND BETWEEN X=-65 & X=-78.REMOVED AND REPLACED FLOOR SUPPORT AT STA. 421.578 AND BETWEEN X=-65 & X=-78 IAW DWG. ABA7331 AND SRM 51-31-01. (MINOR)
